# SDR AWXA200100641

- Difficulty date: December 14, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 30,280 hours, 13,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6153
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - EEL - "C" - RT OVERWING EXIT SIGN 42WL INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY UNIT 12WL AT ZONE 242 IAW AMM 33-51-38-000-001, OPERATIONAL CHECK WAS GOOD.
